# SDR ASAA2017033120313

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,900 hours, 10,868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 030707616
- Condition: Failed
- Location: Fuel System
- Part time: 36,898 hours, 10,868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEING AWARE OF PREVIOUS FUEL IMBALANCE WRITE UP, WE MONITORED FUEL TANK LEVEL. AT 4 HOURS AND 10 MINUTES INTO FLIGHT AT 38,000 FEET NR 2 FUEL TANK WAS 800 LBS. LOWER THAN NR 1 TANK (LEFT SIDE). TO PREVENT A LIMIT FUEL IMBALANCE OF 1,000 LBS. WE CROSSFEED THE TANKS. THERE WAS STILL CENTER (1250 LB) FUEL. SUSPECT NR 2 MAIN TANK PUMPS GREATER PRESSURE THAN CENTER PUMP RIGHT. GROUNDED - YES. REF LOGPAGE 11749408: REMOVED AND REPLACED RIGHT CENTER TANK FUEL BOOST PUMP, REF AMM 28-22-41-000-801 AND TASK 28-22-41-400-801. OPS AND LEAK TEST GOOD.
